On the uniqueness of the solution of the Cauchy problem
Doklady Akademii Nauk, Tome 264 (1982) no. 4, pp. 812-814
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_4_a9,
author = {Yu. V. Egorov},
title = {On the uniqueness of the solution of the {Cauchy} problem},
journal = {Doklady Akademii Nauk},
pages = {812--814},
year = {1982},
volume = {264},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_4_a9/}
}
Yu. V. Egorov. On the uniqueness of the solution of the Cauchy problem. Doklady Akademii Nauk, Tome 264 (1982) no. 4, pp. 812-814. http://geodesic.mathdoc.fr/item/DAN_1982_264_4_a9/